# SDR 98ZZZM113

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR1319L ACCESS PANEL FRAME SHOWS LEVEL 2 CORROSION.  REPAIRED NR 1319L ACCESS PANEL AS PER SRM 51-13-1.  (M)
